MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bed was inspected and no signs of short circuit were found, the device was functioning as intended.Since there was no malfunction of any electrical component was determined during the evaluation, the reported symptom could not be confirmed.The service technician suggest that there might be an issue with the outlet eg.Some moisture or some other factor near the outlet rather than power cable problem.Although there was no visual damage, this hypothesis could not be confirmed.The instruction for use for citadel bed (ifu, 830.213-en) includes the following information on preventive maintenance procedure regarding electrical components: ¿visually check power supply cord and mains plug.¿ this procedure has to be done weekly.If the result of this test is unsatisfactory, contact arjo or an arjo-approved service agent.Arjo device did not fail to meet its performance specification since there was no malfunction of any electrical component determined during the device evaluation.There was no allegation of patient involvement.The complaint was decided to be reportable due to allegation that power cord was sparking.
 
Event or Problem Description
During plug in the bed into the socket, the bed sparked.There was no indication of the patient's involvement.No injury was claimed.The arjo representative replaced the power cord, and the bed was operated as intended.No visual signs of the power cable damages was observed by the arjo representative.However, taking a conservative approach, he decided to replace the beds power cord.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24256053
Report Number3007420694-2026-00023
Device Sequence Number15540211
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)200618
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown